# SDR QXEA0300446

- Difficulty date: April 8, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 3,243 hours, 2,530 cycles
- System (JASC): 2610 · Detection System
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- SCREEN TORN ON CENTER CHIMNEY OF FORWARD CARGO COMPARTMENT.  INSTALLED NEW CHIMNEY AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
